Jump to content
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    


Recommended Posts

 Two years ago I stopped taking Latuda because my fingers and toes started curling. I stayed on Lamotrigine because I was told it didn't have tremor side-effects. For two years I've been told my tremors are from anxiety. I kept looking for and finding reasons to explain this anxiety. All sorts of weird things are happening to my body. For two years I've been finding reasons for every new, odd, seemingly unrelated sign. I told myself that It would all get better if I took better care of myself. I finally decided there is no possible way I am that old,unhealthy,or stressed! I am 48, I have bipolar 2 and a lot of life stressors. But I am also a calm, person with a strong support system.  

When I got to a movement specialist neurologist two days ago she said I have neuroleptic induced Parkinsonism. When I read the forums here I cry because you describe so many things I've been experiencing.

Since it's been getting worse for two years after quitting the anti psychotic I am confused. Have my brain cells been permanently damaged? Is the Lamotrigine (Lamictal) responsible? I want to make it stop. I want to go off every med. I don't want to experiment on myself with new drugs and side effects. I feel like taking my chances with the bipolar. 

In some ways drug induced Parkinsonism is causing me more confusion than a PD diagnosis because now I don't feel safe taking any drugs and I have no idea what to expect from a syndrome that should have gone away by now. I waited the full 18 months I was told it might take for the Latuda to stop affecting me. Now what?

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now